# SDR SWAA104783

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 77,630 hours, 70,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND STRINGER CLIP CRACKED AT BS 500A, STR 16L.  REMOVED AND REPLACED CLIP PER SRM AND BAC DWG.
